Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On the Computation of Extinction Time for Some Nonlinear Parabolic Equations"
written by Kossadoum Ngarmadji, Siniki Ndeuzoumbet, Hilaire Nkounkou, Benjamin Mampassi,
published by Applied Mathematics, Vol.6 No.5, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top